# SDR SWAA2019120939407

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 51,343 hours, 30,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST OUTBOARD L/H FLOORBOARD SUPPORT INTERCOSTAL CRACKED BETWEEN BS. 312 TO BS. 328,  AT CENTER FLOORBOARD FASTENER HOLE. / R&R INTERCOSTAL PER SRM & DWG.
